Setiawan, Eri and Herawati, Netti and Nisa, Khoirin and Nusyirwan, Nusyirwan and Saidi, Subian (2019) HANDLING FULL MULTICOLLINEARITY AND VARIOUS NUMBERS OF OUTLIERS USING ROBUST RIDGE REGRESSION. Science Internaitonal Lahore, 31 (2). pp. 201-204. ISSN 1013-5316 : CODEN : SINTE 8

[img] Text
Search_catid=110

Download (37kB)
Official URL: http://www.sci-int.com/
Item Type: Article
Subjects: H Social Sciences > HA Statistics
Divisions: Fakultas Matematika dan Ilmu Pengetahuan Alam (FMIPA) > Prodi Matematika
Depositing User: Dr NETTI HERAWATI
Date Deposited: 09 Apr 2019 06:57
Last Modified: 09 Apr 2019 06:57
URI: http://repository.lppm.unila.ac.id/id/eprint/11080

Actions (login required)

View Item View Item